# SDR DALA2021092205679

- Difficulty date: September 18, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 76,451 hours, 10,003 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 SLIDE INDICATIONS 4R DOOR ON ECAM DOOR. CORRECTVIE ACTION: REMOVED DOOR 4R DOOR LINER AND VERIFIED GAP ON ARM SENSOR. ALL FAP INDICATIONS NORMAL. BITE AND GROUND SCAN NORMAL. (1953018)
